# SDR ASAA2023080144348

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N966AK
- Make and model: Boeing 737-9
- Aircraft serial: 67504
- Aircraft time: 291 hours, 95 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE MESSAGE DISPLAYED ON POWER-UP. GROUNDED - YES. PERFORMED IFIM 34-61-00-810-918, FMC'S RETURNED TO NORMAL, OK FOR SERVICE, SEAMC JOEY CONSULTED.
